Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on integrable representations
HTML articles powered by AMS MathViewer

by Terje Sund PDF
Proc. Amer. Math. Soc. 59 (1976), 358-360 Request permission

Abstract:

It is shown that if all the coordinate functions of an induced representation $\pi = \operatorname {Ind} _K^G(\gamma )$ are integrable, then the representation $\gamma$ has the same property.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D30
  • Retrieve articles in all journals with MSC: 22D30
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 358-360
  • MSC: Primary 22D30
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0430147-1
  • MathSciNet review: 0430147